MAUDE Adverse Event Report: CORCYM CANADA CORP MITROFLOW 12A AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP MITROFLOW 12A AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA25
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed on this event through the patient tracking department.Based on the information reported on the patient implant form, a mitroflow valve model lxa25 was implanted on (b)(6) 2012 and it was explanted on (b)(6) 2021.The manufacturer did not receive any allegation of a device malfunction nor of a serious injury for the patient from the hospital regarding this event.Per additional information received, the preoperative diagnosis indicated severe prosthetic aortic insufficiency and aortic stenosis of the mitroflow valve.The patient underwent a redo sternotomy, redo aortic valve replacement with a 23 inspiris pericardial valve.The procedure was performed uneventfully.Over the last year, the patient had multiple rehospitalizations for heart failure and was noted to have a deteriorated prosthetic valve with severe aortic insufficiency and aortic stenosis.The patient was evaluated for a tavr and because of the low takeoff the coronary arteries, the patient was not deemed a candidate for the tavr procedure.Other history is notable for chronically occluded right hemidiaphragm and copd.

Brand Name
MITROFLOW 12A AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key12196180
Report Number1718850-2021-01130
Device Sequence Number3681925
Product Code LWR
UDI-Device Identifier00896208000122
UDI-Public(01)00896208000122(240)LXA25(17)170228
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2021
Report Date (Section F) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberLXA25
Device Catalogue NumberLXA25
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/21/2021
Event Location Hospital
Date Report to Manufacturer07/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR